May 9, 2010
hi dr.i masturbate 10 days in a one month . now a days my semen is so diluted. is it the symptoms of hiv?
Response from Dr. McGowan
No HIV would not effect the appearance of the semen.
severe leg pain poss damage
Qn from HIV+ mother
- Do People Get HIV From Mutual Masturbation?
- What Is The Risk Of Anal Fingering?
- Does HIV Cause Sore Throat?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.